# SDR CA100121007

- Difficulty date: November 4, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 4,234 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Coupling
- Part number: C3010010211
- Condition: Broken
- Location: Flap Xmsn
- Part time: 5,053 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER NORMAL FLIGHT WAS COMPLETED AND ACFT SHUTDOWN, ATTEMPT WAS MADE TO LOWER FLAPS FOR ACFT WASHING. PRIMARY FLAP MOTOR OPERATED BUT FLAPS DID NOT MOVE.  UPON INSP, PRIMARY FLAP MOTOR COUPLING WAS FOUND FAILED, DISCONNECTING MOTOR FROM FLAP ACTUATOR ASSY.  A FUNCTIONAL TEST WAS DONE ON STANDBY FLAP MOTOR SYS WHICH OPERATED NORMAL.  SYS INSPECTED FOR FURTHER DAMAGE, COUPLING REPLACED AND FUNCTIONAL TESTED NORMAL OPERATIONS.
